# SDR VNAA202407110007

- Difficulty date: June 4, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: H670318259S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MID CAP AT LOWER PASSENGER DOOR SURROUND STRUCTURE.  CORROSION ON ANGLE MID CAP AT LOWER PASSENGER DOOR SURROUND STRUCTURE WAS REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01 AND FOUND OUT OF LIMITS PER CRJ 900 SRM 53-21-23-101-001-A02, THEREFORE WAS REPLACED PER CRJ900 SRM 51-41-02-001-001-A01.
